Diarrhea and stomach flu symptoms worsening every day since Monday night. Some fever since yesterday. No blood in stools but lots of mucus and what seems like bile (very yellow stool water). Fairly acute pain in lower abdomen (burning and churning pain, goes right through to my lower back and makes me moan). Very foul smelling diarrhea since yesterday as well as chills, body aching all over like I was beaten. No nausea, no vomitting, no appetite. Took Clindamycin a few weeks ago for 8 days, should I be tested for C Difficile Colitis? Thank you
No responses have yet been posted. Add your response to this question.
- Clindamycin Information for Consumers
- Clindamycin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clindamycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Sep 2010 • 1 answer
Posted 9 May 2011 • 1 answer
Posted 14 Jul 2012 • 1 answer
Posted 24 Sep 2013 • 4 answers
Posted 29 Mar 2016 • 0 answers